# SDR ASMF201409003

- Difficulty date: August 1, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 32,694 hours, 17,467 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710001
- Part serial: 17119L
- Condition: Failed
- Location: Weather Radar
- Part time: 23,268 hours, 8,701 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING DUE TO EICAS MSGS.  PWS FAIL & WXR FAIL.  PERFORMED REVISION DETECTING THE TRANSCEIVER FAILED, SO THE WEATHER RADAR TRANSCEIVER & WEATHER RADAR SINGLE MOUNT WERE REPLACED IAW AMM 34-43-41 & AMM 34-43-31, TESTED CORRECT.  PERFORMED A HARD LANDING CONDITIONAL INSPECTION IAW MM 05-51-01-210-801 PHASE I, NO DAMAGES WERE DETECTED.
